Yihong Du
TitleCited byYear
Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary
Y Du, Z Lin
SIAM Journal on Mathematical Analysis 42 (1), 377-405, 2010
2672010
Blow-up solutions for a class of semilinear elliptic and parabolic equations
Y Du, Q Huang
SIAM Journal on Mathematical Analysis 31 (1), 1-18, 1999
2341999
Order structure and topological methods in nonlinear partial differential equations: Vol. 1: Maximum principles and applications
Y Du
World Scientific, 2006
1812006
Spreading and vanishing in nonlinear diffusion problems with free boundaries
Y Du, B Lou
J. European Math. Soc. 17 (10), 2673-2724, 2015
1672015
LOGISTIC TYPE EQUATIONS ON ℝN BY A SQUEEZING METHOD INVOLVING BOUNDARY BLOW-UP SOLUTIONS
Y Du, L Ma
Journal of the London Mathematical Society 64 (1), 107-124, 2001
1622001
Some uniqueness and exact multiplicity results for a predator-prey model
Y Du, Y Lou
Transactions of the American Mathematical Society 349 (6), 2443-2475, 1997
1361997
A diffusive predator–prey model in heterogeneous environment
Y Du, SB Hsu
Journal of Differential Equations 203 (2), 331-364, 2004
1342004
Spreading speed revisited: analysis of a free boundary model.
G Bunting, Y Du, K Krakowski
NHM 7 (4), 583-603, 2012
1322012
Spreading–vanishing dichotomy in a diffusive logistic model with a free boundary, II
Y Du, Z Guo
Journal of Differential Equations 250 (12), 4336-4366, 2011
1302011
Competing species equations with diffusion, large interactions, and jumping nonlinearities
EN Dancer, YH Du
Journal of Differential Equations 114 (2), 434-475, 1994
1131994
S-shaped global bifurcation curve and Hopf bifurcation of positive solutions to a predator–prey model
Y Du, Y Lou
journal of differential equations 144 (2), 390-440, 1998
1071998
Convergence and sharp thresholds for propagation in nonlinear diffusion problems
Y Du, H Matano
Journal of the European Mathematical Society 12 (2), 279-312, 2010
1062010
Qualitative behaviour of positive solutions of a predator—prey model: effects of saturation
Y Du, Y Lou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (2 …, 2001
1032001
Boundary blow-up solutions and their applications in quasilinear elliptic equations
Y Du, Z Guo
Journal d’Analyse Mathématique 89 (1), 277, 2003
1022003
Effects of certain degeneracies in the predator-prey model
EN Dancer, Y Du
SIAM Journal on Mathematical Analysis 34 (2), 292-314, 2002
1002002
A diffusive logistic model with a free boundary in time-periodic environment
Y Du, Z Guo, R Peng
Journal of Functional Analysis 265 (9), 2089-2142, 2013
992013
The diffusive competition model with a free boundary: invasion of a superior or inferior competitor
Y Du, Z Lin
Discrete Cont. Dyn. Syst.-B 19, 3105-3132, 2014
972014
Effects of a degeneracy in the competition model: part I. Classical and generalized steady-state solutions
Y Du
Journal of Differential Equations 181 (1), 92-132, 2002
952002
A diffusive predator–prey model with a protection zone
Y Du, J Shi
Journal of Differential Equations 229 (1), 63-91, 2006
942006
Sharp estimate of the spreading speed determined by nonlinear free boundary problems
Y Du, H Matsuzawa, M Zhou
SIAM Journal on Mathematical Analysis 46 (1), 375-396, 2014
922014
The system can't perform the operation now. Try again later.
Articles 1–20